# SDR AU000046

- Difficulty date: January 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8201
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Condition: Intermittent
- Location: Exterior
- Component: Emergency Locator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT G-SWITCH STICKING CAUSING INTERMITTENT OPERATION.
